Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


return to former regimen
Apr 19, 2009

just switched to atripla after being on truvada/kaletra -reason for change is constant bouts of diarreha now i'm going through constipation w/ atripla -can i go back to kaletra/ truvada to avoid this and horrible dreams and depression i feel is caused by this new drug therapy ?

Response from Dr. Holodniy

Yes you can. You might also want to consider another protease inhibitor. Although many of them can cause gastrointestinal side effects, one may have less or none compared to another.



Previous
Enhancing CD4 Count
Next
HEP C RATIO-HCV RNA, RT-PCR Q

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement